Rooted planar maps modulo some patterns

Abstract : We provide generating functions for the number of equivalence classes of rooted planar maps where two maps are equivalent whenever their representations in shuffles of Dyck words coincide on all occurrences of a given pattern.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02131164
Contributor : Energie Femto-St <>
Submitted on : Thursday, May 16, 2019 - 11:27:29 AM
Last modification on : Thursday, May 23, 2019 - 1:29:39 AM

File

4918b5d3-0f30-479a-a10e-0e0127...
Files produced by the author(s)

Identifiers

  • HAL Id : hal-02131164, version 1

Citation

Jean-Luc Baril, Richard Genestier, Alain Giorgetti, Armen Petrossian. Rooted planar maps modulo some patterns. Discrete Mathematics, 2016, 339 (4), pp.1199 - 1205. ⟨hal-02131164⟩

Share

Metrics

Record views

55

Files downloads

22